# SDR MASA2011071503243

- Difficulty date: July 15, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 21,493 hours, 14,812 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Failed
- Location: Brake Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BTMS INTERMITS-REPEAT.  R & R NR 2 BRAKE TEMP SENSOR CONNECTOR.
